It sounds to me like you are allergic to the Opana. I would definitely contact your doctor and let them know.
When I was taking my Humaria injections, it made me itch and my doctor told me to take 50mg of Benedryl and hour before I took my shot, but CALL YOUR DOCTOR FIRST! Benedryl has an antihistime in it and will cause you to be very sleepy. How often do you take Opana? I take Opana ER 1 in the AM and PM and have not experienced any itching.
Also, you may want to put lotion on that may help.
Again, please contact your doctor and let him/her know you are experiencing a lot of itching, they should be able to help you as well.
- Opana Information for Consumers
- Opana Information for Healthcare Professionals (includes dosage details)
- Side Effects of Opana (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 May 2010 • 1 answer
Posted 23 May 2010 • 1 answer
Posted 13 Jan 2011 • 3 answers
Posted 22 Jul 2013 • 7 answers
Posted 7 Nov 2015 • 0 answers